# SDR 05FDEA00137

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON 1 EACH BALANCE WEIGHT HAS CORROSION OUTBOARD SIDE OF ACTUATOR.  REMOVED AND REPLACED RIGHT WING OUTBOARD AILERON BALANCE WEIGHT, BALANCE WITHIN LIMITS IAW FEDEX EA 8-5751-83957, WINGS REPLACEMENT OF CORRODED RIGHT HAND OUTBOARD AILERON BALANCE WEIGHT.
